Bevboard


Results 1 to 4 of 4
  1. #1
    Join Date
    May 2005
    Location
    Chicago,IL
    Posts
    4,551

    Post

    I recently was prescribed a medication that has a nasty side effect. The med. effects the way I taste food and water. Even bottle water has a subtle metallic taste.

    Soda pop just doe not taste the way it usually does. For a soda pop freak, it has been pure torture.

    The med is one of those new sleeping pills, I read the PDR and taste disturbances are noted.

    Any feedback is welcomed,
    Zabe

    [ 09-23-2005, 11:04 AM: Message edited by: Mr Zabe ]

  2. #2
    Join Date
    Sep 2003
    Location
    New Brunswick, NJ
    Posts
    749

    Post

    Honestly I think I'd be somewhat glad if something came about that made soda un-enjoyable for me. It's something that I know I need to cut back on.

  3. #3
    Join Date
    May 2005
    Location
    Chicago,IL
    Posts
    4,551

    Post

    It's not just soda pop.
    It's everything from spring water to any kind of food (hot or cold.

    It makes anything I eat or drink taste metallic.
    This drug has this side effect as ranked #3 on the side effect list.

    Has anyone had this experience with a med that change one's taste? Will it go away?

    To me this is no joke.

  4. #4
    Join Date
    Sep 2003
    Location
    New Brunswick, NJ
    Posts
    749

    Post

    Oh, okay, understood. I've had certain circumstances where everything would taste metallic to me - I suppose it could have been because of medication, or just sickness. Also, when I had pneumonia, everything tasted really salty, plus I was too nauseous to eat much of anything.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •